# SDR 96FDEA00396

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corrosion
- Location: Nose Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SKATE ANGLE NOSE COMPARTMENT HAS CORROSION ON FWD END.  *S/D*  REMOVED AND REPLACED RT FWD SKATE ANGLE PER SRM 51-10-1.
